# SDR 05FDEA01672

- Difficulty date: June 23, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge
- Component part number: 683L215G014
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE, LT THRUST REVERSER COWL, FORWARD FRAME UPPER RADIUS SUSPECTED CRACKED.  THRUST REVERSER COWL REMOVED AND   REPLACED.
